MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028446
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer mentioned that the clinical staff heard a hissing noise (potential air leak) at the site of the quick disconnect.Additional information indicates that the noise was coming from the red/blue connection.
 
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.The device history record of batch number 74m2101787 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.No corrective action can be established at this moment since the product sample is not available for evaluation.Product sample is necessary to perform a proper investigation to determine the root cause and the corresponding corrective actions.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility nor is being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.

Brand Name
PE ADULT-PED WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15469631
Report Number3004365956-2022-00069
Device Sequence Number11471265
Product Code KDQ
UDI-Device Identifier34026704631279
UDI-Public34026704631279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberIPN028446
Device Catalogue NumberA-7000-08LF
Device Lot Number74M2101787
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown